Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 410801, 6 pages
Research Article

Contiguous Function Relations for -Hypergeometric Functions

Department of Mathematics, University of Sargodha, Sargodha 40100, Pakistan

Received 4 December 2013; Accepted 27 January 2014; Published 10 April 2014

Academic Editors: Y. S. Han and S. Zhang

Copyright © 2014 Shahid Mubeen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shahid Mubeen, Gauhar Rahman, Abdur Rehman, and Mammona Naz, “Contiguous Function Relations for -Hypergeometric Functions,” ISRN Mathematical Analysis, vol. 2014, Article ID 410801, 6 pages, 2014.